全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Henri Moscovici , Bahram Rangipour
来源:[J].Advances in Mathematics(IF 1.373), 2008, Vol.220 (3), pp.706-790Elsevier
摘要:Abstract(#br)We associate to each infinite primitive Lie pseudogroup a Hopf algebra of ‘transverse symmetries,’ by refining a procedure due to Connes and the first author in the case of the general pseudogroup. The affiliated Hopf algebra can be viewed as a ‘quantum grou...
作者:Ian G. Lisle , Gregory J. Reid
来源:[J].Journal of Symbolic Computation(IF 0.391), 1998, Vol.26 (3), pp.355-379Elsevier
摘要:Abstract(#br)An algorithm is described which uses a finite number of differentiations and linear operations to determine the Cartan structure of a transitive Lie pseudogroup from its infinitesimal defining equations. In addition, an algorithm is presented for determining from the...
作者:J Muñoz , F.J Muriel , J Rodrı́guez
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2000, Vol.252 (1), pp.32-49Elsevier
摘要:Abstract(#br)In this paper the theory of jets based on Weil's near points is applied to Lie equations and pseudogroups. Linear systems of partial differential equations are interpreted, in a canonical way, as distributions on the fibre bundles of invertible jets invariant under t...
作者:Jean-Francois Pommaret
来源:[J].Journal of Modern Physics, 2013, Vol.04 (08), pp.223-239Scientific Research Publishing
摘要:The purpose of this paper is to present for the first time an elementary summary of a few recent results obtained through the application of the formal theory of partial differential equations and Lie pseudogroups in order to revisit the mathematical foundations of general rela...
作者:Pierre Molino
来源:[J].tran(IF 1.019), 1976, Vol.224 (1), pp.189-192AMS
摘要:A transitive Lie pseudogroup $ {\Gamma _M}$M is a primitive extension of $ {\Gamma _N}$ $ {\Gamma _N}$ $ {\Gamma _M}$ $ \pi :M \to N$ $ {\Gamma _M}$ is primitive. In the present paper an example of this situation is given with the following property (counterexample to the primiti...
作者:Niky Kamran , Thierry Robart
来源:[J].Comptes Rendus de l'Academie des Sciences Series I Mathematics, 2000, Vol.331 (11), pp.899-903Elsevier
摘要:Abstract(#br)We construct a local chart near the identity for analytic Lie pseudogroups of infinite type. The underlying manifold structure is modelled on an inductive limit of Banach spaces, endowed with the Silva differential calculus.(#br)Résumé(#br)Nous construisons une ca...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×